Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

August 1, 2012Harrison County, West Virginia

NWS Charleston, WV issued this special weather statement at Aug 1, 2012, 8:25 PM EDT for Harrison County, West Virginia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 8:25 PM EDT (00:25 UTC)
Expired
Aug 1, 2012, 9:30 PM EDT
In force
65 min
Issued by
NWS Charleston, WV

County Harrison County, WV

The radar

The Pittsburgh radar (KPBZ), 128 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WWUS81 KRLX 020025
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT WED AUG 1 2012

WVZ011-020-031-020130-
DODDRIDGE WV-HARRISON WV-TYLER WV-
825 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DODDRIDGE...TYLER
AND WESTERN HARRISON COUNTIES...

AT 818 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF MIDDLEBOURNE...MOVING EAST AT 5 MPH.

THIS STORM WILL PRODUCE SMALL HAIL. 

THIS STORM WILL BE NEAR SEDALIA AROUND 845 PM...SEDALIA AROUND 850
PM...SALEM AROUND 905 PM...SALEM AROUND 910 PM...WALLACE AROUND 920
PM AND WOLF SUMMIT AROUND 930 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8064 3945 8061 3945 8056 3943 8055
      3946 8052 3943 8029 3917 8039 3931 8078
      3948 8071

$$

14

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 1, 7:42 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 1, 7:42 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
742 PM EDT WED AUG 1 2012

.SYNOPSIS...
WEAK COLD FRONT MOVES THROUGH TODAY. DRIER AND MORE STABLE AIR
TONIGHT THROUGH THURSDAY NIGHT. MOISTURE AND INSTABILITY INCREASES
FRIDAY INTO SUNDAY. COLD FRONT SUNDAY NIGHT/MONDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE...
CONVECTION ON THE WANE WITH THE SETTING OF THE SUN. MAY HAVE TO
DEAL WITH PESKY ISOLATED CELLS OVER THE NEXT COUPLE HOURS...BUT
COVERAGE SHOULD BE MINIMAL.

DROPPED TEMPERATURES SLIGHTLY TONIGHT...ESPECIALLY OVER THE OHIO
VALLEY AS DEWPOINTS COULD LOWER A COUPLE DEGREES WITH LIGHT
NORTHERLY DRIFT.

PREVIOUS DISCUSSION...
ALTHOUGH A BIT HARD TO FIND IN OBSERVATIONS THE EXACT LOCATION IN
THE OBS...THINKING WEAK COLD FRONT APPROACHING OHIO RIVER...WITH
CONVECTION STARTING TO KICK OFF ACROSS WV. DID NOT MAKE SIGNIFICANT
CHANGES TO POPS FROM PREVIOUS FORECAST...SEEING FAIR AGREEMENT IN
HI-RES MODELS THAT ISOLATED STORMS SHOULD CONTINUE TO DEVELOP ACROSS
THE LOWLANDS...WITH A BIT HIGHER CHANCES OVER THE MOUNTAINS AS AN
ELEVATED HEAT SOURCE. NOT MUCH MID TO UPPER LEVEL MOISTURE STILL
AROUND...SO THINK MOST CELLS WILL HAVE A HARD TIME SUSTAINING
THEMSELVES. HOWEVER...WITH THAT SAID CANNOT RULE OUT A FEW STRONGER
STORMS LIKE YESTERDAY...WITH FLASH FLOODING A THREAT IF MULTIPLE
STORMS TRAIN OVER THE SAME AREA...OR ONE PERSISTENT STORM BECOMES
ROOTED TO AN OROGRAPHIC FEATURE. 3 HOUR FFG GUIDANCE IS AROUND 1
INCH FOR SOME OF OUR NORTHWESTERN ZONES...WITH 2 INCHES FOR MUCH OF
THE WV LOWLANDS...SO IT WILL NOT TAKE MUCH TO GET WATER CONCERNS
GOING. THOUGHT ABOUT A FLASH FLOOD WATCH...BUT WITH ONLY ISOLATED
CONVECTION EXPECTED ISSUES SHOULD BE VERY LOCALIZED.

AS THE FRONT MOVES OFF TO THE EAST...HIGH PRESSURE WILL BEGIN MOVING
IN BRINGING DRY WEATHER THROUGH THURSDAY. AS MENTIONED IN PREVIOUS
DISCUSSION...MODELS STRUGGLING WITH LOWS TONIGHT AND HAVE A 5-10
DEGREE SPREAD IN MOS OUTPUT. STAYED CLOSE TO PREVIOUS
FORECAST...RIGHT BETWEEN MOS NUMBERS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
WEAK HIGH PRESSURE WILL SLIDE EAST OF THE AREA BY FRIDAY.
STRENGTHENING BERMUDA HIGH WILL BRING WARMER AND MORE HUMID AIR
NORTH INTO OUR AREA FRIDAY. LOOKS TO BE ENOUGH MOISTURE AND
INSTABILITY FOR HEATING TO POP A FEW THUNDERSTORMS FRIDAY AFTERNOON
INTO FRIDAY NIGHT...MAINLY OVER THE SOUTH AND MOUNTAINS. STORMS WILL
BE MOSTLY DIURNALLY DEPENDENT...WITH LACK OF UPPER DISTURBANCES IN
WEAK WESTERLY FLOW ALOFT...SO MOST OF THE STORMS FRIDAY WILL BE OF
THE AFTERNOON AND EVENING VARIETY.

OUTSIDE THE CONVECTION...ENOUGH SUNSHINE EXPECTED TO LIFT TEMPS BACK
INTO THE 90S LOW LANDS FRIDAY AFTERNOON...AND LEAVE FOR A WARM AND
MUGGY FRIDAY NIGHT.

FOR SATURDAY...MODELS SIMILAR IN AN UPPER DISTURBANCE CROSSING THE
AREA FROM WEST TO EAST. WHILE NO FOCUSING MECHANISM UNDER THIS
DISTURBANCE IS EVIDENT IN THE MODELS...THEY DO DEPICT A BROAD SWATH
OF DEEPER MOISTURE AND INSTABILITY. POPS RAISED INTO THE HIGHER
CHANCE RANGE...ESPECIALLY SATURDAY AFTERNOON AND EVENING.
OTHERWISE...WHILE MAX TEMPS WILL BE SUPPRESSED SOMEWHAT BY THE
INCREASED CLOUDS AND CONVECTION...IN THE 80S...IT WILL STILL BE VERY
WARM AND HUMID.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
NOT MUCH CHANGE. MODELS ARE IN REASONABLE AGREEMENT ON A SIGNIFICANT
SYSTEM MOVING ACROSS THE REGION ON LATER ON SUNDAY AND SUNDAY
NIGHT...WITH AN ATTENDING COLD FRONT. LOOKS LIKE AN ORGANIZED BAND
OF CONVECTION WILL PRECEDE THE FRONT ON SUNDAY...WITH CONVECTION
CONTINUING SUNDAY NIGHT BEFORE THE FRONT PASSES MONDAY. CONVECTION
THEN TAPERS OFF BEHIND THE FRONT MONDAY FROM WEST TO EAST. HIGH
PRESSURE WITH DRIER AND SLIGHTLY COOLER AIR WILL MOVE IN BY TUESDAY
AND CONTINUE WEDNESDAY.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
GUIDANCE IS BULLISH ON DROPPING TERMINALS TO IFR/LIFR TONIGHT IN
VALLEY FOG...AND WILL GO ALONG WITH THIS FOR THE FORECAST THIS
EVENING. CONVECTION IS ON THE WANE AND WILL SEE DRY CONDITIONS
OVERNIGHT WITH A CLEARING SKY. DEWPOINTS MAY DROP A FEW
NOTCHES...ESPECIALLY OVER THE OHIO RIVER VALLEY WITH A LIGHT
NORTHERLY DRIFT AS THE WEAK COOL FRONT DRIFTS SOUTHEAST. THIS MAY
ADD AN HOUR OR TWO TO THE FOG FORMATION GIVEN A SLIGHTLY LARGER
T/TD SPREAD. LESS FOG EXPECTED AT BKW...AND WENT WITH PERSISTENCE
FROM THIS MORNING WHERE VISIBILITIES DROPPED RIGHT AROUND SUNRISE.

FOG TO LIFT AROUND DAWN...AND COULD BE A LOW STRATUS DECK FOR AN
HOUR OR SO AS MIXING GETS GOING. VFR THURSDAY IN A DRY ATMOSPHERE
WITH CUMULUS FORMATION FROM MIXING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM TONIGHT...HIGH THURSDAY.

ALTERNATE SCENARIOS: FOG TIMING COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            THU 08/02/12
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    M    H    L    L    L    L    L    L
HTS CONSISTENCY  H    H    H    H    M    M    L    L    L    L    L    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  H    H    H    M    H    L    L    L    L    L    L    L
PKB CONSISTENCY  H    H    H    H    M    H    L    L    L    L    L    L
CKB CONSISTENCY  H    H    H    H    M    M    H    L    L    L    L    L

AFTER 00Z FRIDAY...
IFR FOG POSSIBLE IN RIVER VALLEYS FRIDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/MZ
NEAR TERM...MZ/26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26
Hazardous weather outlook, Aug 1, 1:52 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
152 PM EDT WED AUG 1 2012

KYZ102-103-105-VAZ003-004-WVZ005>011-013>020-024>040-046-047-021800-
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
152 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS EVENING.
DUE TO THE EXPECTED ISOLATED NATURE OF THE CONVECTION...A FLASH
FLOOD WATCH WAS NOT ISSUED...BUT HIGHLY LOCALIZED FLASH FLOODING
DUE TO PERSISTENT STORMS...OR MULTIPLE STORMS MOVING OVER THE SAME
AREA IS POSSIBLE...AND FLASH FLOOD WARNINGS MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101-OHZ066-067-075-076-083>087-021800-
GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-
152 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 1, 6:40 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
640 PM EDT WED AUG 1 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             CLENDENIN               38.41N 81.34W
08/01/2012  U0.50 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, Aug 1, 6:42 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT WED AUG 1 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             ELKVIEW                 38.50N 81.47W
08/01/2012  U0.50 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, Aug 1, 7:15 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
715 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CLENDENIN               38.49N  81.35W
08/01/2012                   KANAWHA            WV   911 CALL CENTER

            TREE DOWN ON ELK RIVER RD.

&&

EVENT NUMBER RLX1200490

ARB
Special weather statement, Aug 1, 7:17 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT WED AUG 1 2012

WVZ020-031-020015-
DODDRIDGE WV-HARRISON WV-
717 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT HARRISON AND NORTHEASTERN
DODDRIDGE COUNTIES...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CLARKSBURG...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR WOLF SUMMIT AROUND 735 PM...WEST MILFORD
AROUND 755 PM...NUTTER FORT AROUND 800 PM...NUTTER FORT AROUND 805 PM
AND STONEWOOD AROUND 810 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
108 AND 121.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3929 8021 3912 8038 3912 8040 3929 8070
      3944 8057

14
Local storm report, Aug 1, 7:41 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
741 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 SSW SOUTH CHARLESTON  38.31N  81.72W
08/01/2012                   KANAWHA            WV   911 CALL CENTER

            REPORTS OF SEVERAL TREES DOWN IN CLENDENIN ALONG ELK
            RIVER ROAD AND VALLEY VIEW DRIVE

&&

EVENT NUMBER RLX1200491

SL
Special weather statement, Aug 1, 8:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT WED AUG 1 2012

WVZ011-020-031-020130-
DODDRIDGE WV-HARRISON WV-TYLER WV-
825 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DODDRIDGE...TYLER
AND WESTERN HARRISON COUNTIES...

AT 818 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF MIDDLEBOURNE...MOVING EAST AT 5 MPH.

THIS STORM WILL PRODUCE SMALL HAIL.

THIS STORM WILL BE NEAR SEDALIA AROUND 845 PM...SEDALIA AROUND 850
PM...SALEM AROUND 905 PM...SALEM AROUND 910 PM...WALLACE AROUND 920
PM AND WOLF SUMMIT AROUND 930 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8064 3945 8061 3945 8056 3943 8055
      3946 8052 3943 8029 3917 8039 3931 8078
      3948 8071

14

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.